# SDR SIMA20140214005

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP BETWEEN FRAME 66 & FRAME 67, BETWEEN STRINGER 19L & STRINGER 20L IS CORRODED.  COMPLIED WITH AEA ERS-EM-5300-276 REAR FUSELAGE SKIN SPLICE BUTT STRAP PERMANENT REPAIR.
